# SDR IPXA10560358

- Difficulty date: May 12, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N132102
- Condition: Gouged
- Location: Bs 395 S13-14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO FRAME INNER FLANGE HAS MECH DAMAGE AT 1 AREA BS 395 STR 13R-14R.  REPAIRED MAIN CARGO FRAME INNER FLANGE IAW ER 10-2777. SRM 51-40-90-00, SRM 51-20-01-00 SRM 51-40-05-0G.
